Multidimensional Jacobi-type Bernstein-Durrmeyer operators

Ditzian, Zeev: Multidimensional Jacobi-type Bernstein-Durrmeyer operators. Acta scientiarum mathematicarum, (60) 1-2. pp. 225-243. (1995)

[img] Cikk, tanulmány, mű
math_060_numb_001_002_225-243.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 1-2
Page Range: pp. 225-243
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 243. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15516

Actions (login required)

View Item View Item